# SDR 7C7A2021051100005

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 54,634 hours, 60,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 202 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE, DENT FOUND ABOVE STR 23S AND FWD OF FR STA X 202.75. REPAIRED BY INSTALLING EXTERNAL PATCH IAW ECO 008.53-21.03
